Tingling in leg and arm with general feeling of weakness
For the last month I have had terrible headaches and, occasionally I feel light-headed, I went to doctor's and they said get an eye test (all went well) But the problem hasn't gone away, it had got worse
For almost a weak now I have had a recurring tingling feeling (like bugs crawling on my skin) and my legs - especially my left leg, this is worse when sitting down. I also have had the tingling feelings in my cheeks and sometimes on the backs of my arms and left shoulder. My legs feel weak and nervous. I also feel weak in general although I am not actually much weaker than I was before. Sometimes I feel like I am about to vomit but I don't. I think I am slightly anxious because my friend told me I had symptoms for MS
Please tell me what I might have
-I am a 16 year old male and I am petrified of MS
You should see a neurologist about your terrible headaches and about the tingling getting worse when you sit down. An eye test is not the only test that should be done with this description to rule out things.
Know too that anxiety itself can cause many symptoms, including triggering headaches and panic attacks can lead to tingling in extremities. Anxiety can also cause a person to feel nauseated and even to vomit.
Make sure your potassium level is okay (ask the doctor if they would do a blood test for it), as low potassium can lead to weakness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.